MathSciNet Relay Station
MathSciNet bibliographic data
MR1835527 47J20 (35K55)
Jeong, Jin-Mun; Park, Jong-Yeoul Nonlinear variational inequalities of semilinear parabolic type. J. Inequal. Appl. 6 (2001), no. 2, 227–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement